MathSciNet Relay Station
MathSciNet bibliographic data
MR924671 76-08 (65M10 76L05 76N15)
Chen, Gui Qiang Convergence of the Lax-Friedrichs scheme for isentropic gas dynamics. III. Acta Math. Sci. (English Ed.) 6 (1986), no. 1, 75–120.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement